Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 238487, 8 pages
Research Article

Simplified Stability Criteria for Delayed Neutral Systems

1School of Mathematical Science, Heilongjiang University, Harbin 150080, China
2College of Computer and Information Engineering, Heilongjiang University of Science and Technology, Harbin 150022, China

Received 4 March 2014; Accepted 1 April 2014; Published 13 May 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Xinghua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinghua Zhang, Xiangyu Gao, and Min Su, “Simplified Stability Criteria for Delayed Neutral Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 238487, 8 pages, 2014.